# SDR IPXA11M67529

- Difficulty date: June 9, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 53,485 hours, 9,090 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB29324
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RT WING FIXED L/E COMPT HORZ STRINGER/STRAP BROKEN AT STA XOS669.  FOUND WHILE WORKING NR 468092.  REPAIRED RT WING FIXED L/E COMPT HORIZ STRINGER AT STA XOS669 REF STA, EA 011-5720-01-A3197 REV I/R AND EO MD11-5710-43240-A.
